| Model Number |
9-ASD-022 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, a 22mm amplatzer septal occluder was selected for implant using a 10f non-abbott delivery system (ds).During deployment of the device, it was noted that the occluder presented in a cobra deformation.The device was never released from the delivery cable and was removed from the patient.There was no interactions with cardiac structures or angulation/kink in the delivery system.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay.The patient is stable.
Additional Manufacturer Narrative
Na.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.Additionally, the lot was reviewed for similar complaints, and there is no indication of a lot-specific product issue.The cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
Event or Problem Description